| Model Number |
ILS 0914-12 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the user site that upon the radiologist removing the device from the packaging, "a small valve inside is separating from the rest of the guide." it is reported that the radiologist opened another package and was able to complete the biopsy procedure.No patient or user harm was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.